# SDR NACA2024050700002

- Difficulty date: May 7, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 88,745 hours, 15,551 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R ENG HPSOV STATUS MESSAGE. PERFORMED BITE TEST PER FIM 36-20 FAULT TREE 804. NO FAULT NOTED AT THIS TIME, OK FOR SERVICE.
